# SDR ASOA201801135034

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT F.S. 977.00 STRINGER 27 IS CHAFED. C/A:REO 670-53-00-528 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD. ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR PER EXPRESS JET GMM 3-3 PROCEDURES, PRIOR TO THE AIRCRAFT BEING RETURNED TO SERVICE.
